Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have endometriosis, mood swings. Taken Zoladex and Provera. Any suggestions?

I suffer from endrometriosis resulting in cronic pain and very bad mood swings I ve been on zoladex injection and provera but had bad side effects from these. I have been through a number of different [pain killers but none seem to help I feel my GP s dont help when i ask to go to a pain clinic od find alternative ways of dealing with the pain. I want to find ways of dealing with serve mood swings which result in me have irrational anger or depression . can you offer any suggestions?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

if endometriosis is the only condition you are suffering from then I cant find a reason for taking zoladex.
Can you tell me other drugs you have tried till now???
I would suggest you to take OCPs and I would also suggest that you shoud not take provera( a progesterone) alone without a supplement for estrogen as it has many side-effects.

I would like to know more about your case.
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor